MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ROCHE DIAGNOSTICS ELECSYS ANTI-TG; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368697190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for two samples collected from the same patient and tested with roche diagnostics elecsys anti-tg on unknown roche elecsys analyzers.The customer suspected the samples contained an interferent to a component of the anti-tg assay.No units of measure were provided.No incorrect results were reported outside of the laboratory.On (b)(6) 2021, the first sample from the patient was tested on the customer's unknown roche elecsys analyzer, resulting in an anti-tg value of 40.On (b)(6) 2021, a second sample was collected from the patient at a second site and tested using a second unknown roche elecsys analyzer and the anti-tg result was 13.This sample was also repeated at a third site on a third unknown roche elecsys analyzer, resulting in an anti-tg value that was consistent with the initial value of 13.
 
Additional Manufacturer Narrative
The provided quality control data was within range.Qc measured on (b)(6) 2021 was within range.The investigation could not identify a product problem.The cause of the event could not be determined.There was no sample remaining for investigation.

Brand Name
ROCHE DIAGNOSTICS ELECSYS ANTI-TG
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12439074
Report Number1823260-2021-02639
Device Sequence Number3612875
Product Code JZO
UDI-Device Identifier04015630929726
UDI-Public04015630929726
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06368697190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1